She then put me on prexum plus which has a beta blocker, but the side effects just got worse, so she then put me on a different class of meds called Ziak. Once all the side effects cleared, I noticed there was one thing that kept happening - major palpitations, at random times of the day. This went on for awhile, I didn't notice any particular pattern to the occurrences, so I spoke to the doc about it. She suggested I try lay off caffeine.
Father has had both extremes. Was hypertensive but with the collapse of certain neck veins he also gets low blood pressure. Basically it can cause him to pass out and it makes you more susceptable to a heart attack in that state. Like everything in life, middle ground is king.
My blood pressure has been up abouts the 180 over something and passed out 3 times on the plane to the UK on our way to the usa. I have passed out twice here in florida and was diagnosed in London and in Florida with high blood pressure. If you fly Virgin Atlantic and something happens to do and you need medical assistance, you can be sure you ain't leaving the UK without a letter from a doctor saying you can fly.